Automorphisms of the semigroup of all onto mappings of a set

Suchat Chantip, G. R. Wood

    Research output: Contribution to journalArticle

    3 Citations (Scopus)

    Abstract

    The semigroup of all onto mappings of a set to itself and the semigroup of all one-to-one mappings of a set to itself are shown to have the property that every automorphism is inner.

    Original languageEnglish
    Pages (from-to)399-403
    Number of pages5
    JournalBulletin of the Australian Mathematical Society
    Volume14
    Issue number3
    DOIs
    Publication statusPublished - 1976

    Fingerprint Dive into the research topics of 'Automorphisms of the semigroup of all onto mappings of a set'. Together they form a unique fingerprint.

    Cite this